Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 13, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Jun 24, 2015, 3:49 PM EDT for Delta County, Schoolcraft County, Michigan. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2015, 3:49 PM EDT (19:49 UTC)
- Expired
- Jun 24, 2015, 4:16 PM EDT
- In force
- 27 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Delta County, MI, Schoolcraft County, MI
The radar
The Marquette radar (KMQT), 99 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
465
WUUS53 KMQT 241949
SVRMQT
MIC041-153-242030-
/O.NEW.KMQT.SV.W.0013.150624T1949Z-150624T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
349 PM EDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DELTA COUNTY IN SOUTH CENTRAL UPPER MICHIGAN...
SOUTHWESTERN SCHOOLCRAFT COUNTY IN EAST CENTRAL UPPER MICHIGAN...
* UNTIL 430 PM EDT
* AT 349 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FOREST ROAD
13 IN NORTHERN DELTA COUNTY...OR 19 MILES NORTHWEST OF
MANISTIQUE...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FOREST ROAD 13 IN NORTHERN DELTA COUNTY...INDIAN LAKE STATE PARK
AND CHICAGO LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4593 8631 4598 8674 4616 8673 4617 8629
TIME...MOT...LOC 1949Z 272DEG 20KT 4607 8663
HAIL...1.00IN
WIND...60MPH
$$
SRF2 follow-up statements
435
WWUS53 KMQT 242001
SVSMQT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
401 PM EDT WED JUN 24 2015
MIC041-153-242030-
/O.CON.KMQT.SV.W.0013.000000T0000Z-150624T2030Z/
DELTA MI-SCHOOLCRAFT MI-
401 PM EDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN DELTA AND SOUTHWESTERN SCHOOLCRAFT COUNTIES...
AT 401 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOREST ROAD 13
IN NORTHERN DELTA COUNTY...OR 14 MILES NORTHWEST OF MANISTIQUE...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIAN LAKE STATE PARK AND CHICAGO LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4597 8664 4616 8662 4617 8629 4593 8631
TIME...MOT...LOC 2001Z 272DEG 20KT 4607 8651
HAIL...1.00IN
WIND...60MPH
$$
SRF967
WWUS53 KMQT 242016
SVSMQT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
416 PM EDT WED JUN 24 2015
MIC041-153-242026-
/O.CAN.KMQT.SV.W.0013.000000T0000Z-150624T2030Z/
DELTA MI-SCHOOLCRAFT MI-
416 PM EDT WED JUN 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELTA AND
SOUTHWESTERN SCHOOLCRAFT COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4597 8664 4616 8662 4617 8629 4593 8631
TIME...MOT...LOC 2015Z 272DEG 20KT 4606 8639
$$
SRFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:53 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 24, 1:53 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 153 PM EDT WED JUN 24 2015 .UPDATE... ISSUED AT 1120 AM EDT WED JUN 24 2015 ONLY MINOR TWEAKS TO THE GOING FORECAST WITH THIS MORNINGS UPDATE. A SHORTWAVE MOVING THROUGH NORTHERN MINNESOTA HAS SPREAD SOME SHOWERS AND A FEW THUNDERSTORMS EAST-SOUTHEAST INTO WESTERN LAKE SUPERIOR...BETWEEN THE APOSTLE ISLANDS AND ISLE ROYALE. EXPECT THIS WAVE TO CONTINUE TO THE EAST AND SPREAD SHOWERS ACROSS THE NORTHERN HALF OF THE KEWEENAW PENINSULA EARLY THIS AFTERNOON. THE QUESTION FOR THIS AFTERNOON WILL BE THE AMOUNT OF SHOWER DEVELOPMENT THAT WILL OCCUR OVER THE LAND AREAS...WHICH WILL BE AIDED BY LAKE BREEZES. SURFACE DEWPOINTS AT THE 11AM WERE IN THE MID-UPPER 50S...BUT THE 12Z KGRB SOUNDING AND RAP ANALYSIS SOUNDINGS SHOW A DECENT POCKET OF DRY AIR JUST ABOVE THE SURFACE AND THROUGH 800MB/7KFT. EXPECT THE SUN THAT IS OCCURRING OVER THE AREA TO AID MIXING OF THAT DRIER AIR TO THE SURFACE OVER THE NEXT COUPLE OF HOURS...WHICH WILL LIMIT THE INSTABILITY OVER THE AREA (DEWPOINTS FALLING INTO THE LOWER 50S AND PROBABLY UPPER 40S TOWARDS THE WISCONSIN BORDER). WHILE THERE WILL BE ENOUGH MOISTURE ABOVE THAT DRY AIR TO DEVELOP CLOUDS AND LIKELY SOME SHOWERS...CONFIDENCE IS LOWER ON WIDESPREAD SHOWERS AND HEAVIER RAIN. MODIFIED SOUNDINGS TO EXPECTED AFTERNOON T/TD VALUES CONTINUES TO SHOW 500-600J/KG OF MLCAPE...SO THUNDER REMAINS POSSIBLE ALONG WITH BRIEF GUSTY WINDS DUE TO ABUNDANT LOW LEVEL DRY AIR PUSHING DCAPE VALUES OVER 800- 900J/KG OVER AT LEAST THE SOUTHERN HALF OF THE CWA. OVERALL EXPECT THE GREATEST FOCUS OF SHOWERS TO BE OVER THE INTERIOR CENTRAL CWA WHEN THEY DEVELOP AROUND MID AFTERNOON AND THEN MOVE TO THE SOUTHEAST AROUND 20-25KTS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 411 AM EDT WED JUN 24 2015 A COLD FRONT AND A SUBTLE UPPER SHORTWAVE WILL MOVE THROUGH TODAY. THESE FEATURES AND LAKE BREEZE FORMATION WILL PROVIDE FORCING FOR CONVECTION MAINLY INLAND FROM THE GREAT LAKES. SBCAPE VALUES SHOULD BE IN THE 500-800J/KG RANGE INLAND...WITH RELATIVELY WEAK SHEAR DUE TO NEARLY CALM WINDS AT AND BELOW 800MB. INVERTED V SOUNDINGS WITH DRY LOW LEVELS AND EVEN AN INDICATION OF AN EML MAY LEAD TO SOME GUSTY WINDS UNDER ANY COLLAPSING STORMS...BUT SEVERE IS NOT EXPECTED AS BEST CONVECTION SHOULD BE WHERE LOW LEVEL MOISTURE IS GREATER...AWAY FROM THE WI BORDER. CONVECTION IS STILL EXPECTED ALONG THE WI BORDER...JUST TO A LESSER EXTENT. NOT SURE ON EXACTLY HOW THINGS PLAY OUT TONIGHT AS A SHORTWAVE CURRENTLY NEAR THE MT/ALBERTA BORDER MOVES INTO OR NEAR THE CWA WHILE A SFC TROUGH MOVES THROUGH. THE NAM...GFS...GEM AND ECMWF HAVE PRECIP MOVING ALONG WITH THESE FEATURES THROUGH THE CWA...BUT A COUPLE OF HIGH-RES MODELS DO NOT SHOW NEARLY THE EXTENT OF PRECIP. AT THIS TIME...SIDED WITH THE MAJORITY OF MODELS AND HAVE HIGH CHANCE TO LIKELY POPS...BUT IS IS ENTIRELY POSSIBLE THAT SOME LOCATIONS WILL STAY DRY TONIGHT. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 426 AM EDT WED JUN 24 2015 SEVERAL PERIODS OF LIGHT SHOWERS ARE EXPECTED ACROSS UPPER MICHIGAN DURING THE LONG TERM PERIOD...FIRST WITH LINGERING SHOWERS ON THURSDAY FROM A PASSING SHORTWAVE...AND AGAIN DURING THE LATER PART OF THE WEEKEND AND INTO EARLY NEXT WEEK. THURSDAY...PASSING SHORTWAVE IN A NW FLOW COULD ALLOW SOME ISOLD TO SCT SHOWERS TO LINGER DURING THE MORNING INTO EARLY AFTERNOON HOURS AS MODELS GENERALLY SHOW 200-400 J/KG MLCAPE FOR INSTABILITY OVER INLAND LOCATIONS. OTHERWISE...CONFLUENT FLOW ALOFT AHEAD OF BUILDING RIDGE AND ASSOC MID-LVL Q-VECT DIV/SUBSIDENCE SHOULD GENERALLY LEAD TO DRYING CONDITIONS ESPECIALLY BY LATE AFTERNOON. TEMPORARY SPLIT-FLOW PATTERN DEVELOPING WILL ALLOW AN AREA OF SFC HIGH PRESSURE TO DROP SOUTHEAST ACROSS THE UPPER GREAT LAKES REGION THU NIGHT AND PERSIST INTO SATURDAY RESULTING IN MAINLY DRY CONDITIONS. 00Z NAM HINTS AT A FEW DIURNAL SHOWERS DEVELOPING ON FRIDAY ALONG THE LAKE BREEZES BUT FOR NOW WL MAINTAIN DRY FCST AS MID-LVLS WILL LIKELY BE TOO DRY FOR SHRA DEVELOPMENT. OTHERWISE SHOULD SEE PARTLY CLOUDY TO MOSTLY CLEAR SKIES OVER THE AREA. AMPLIFICATION OF UPSTREAM RIDGE OVER THE WRN CONUS ALONG WITH A SERIES OF WAVES DIVING SOUTH THROUGH THE NRN AND CENTRAL PLAINS LATE THIS WEEK WILL HELP AMPLIFY THE UPPER TROUGH OVER THE EASTERN HALF OF THE CONUS FOR THIS WEEKEND. WHILE THE TROUGH WILL WEAKEN AND SHIFT EAST INTO EARLY NEXT WEEK...A SERIES OF SHORTWAVES DROPPING SOUTHEAST INTO THE GREAT LAKES REGION SUNDAY INTO TUESDAY WILL REINFORCE THE UPPER TROUGH OVER THE GREAT LAKES REGION FOR NEXT WEEK. THIS WILL YIELD NORMAL TO BELOW NORMAL TEMPERATURES ALONG WITH PERIODS OF RAIN SHOWERS AND MAYBE EVEN A FEW THUNDERSTORMS. ALSO SOMETHING TO WATCH...THE LATEST 00Z RUN OF THE ECMWF SHOWS 850 MB TEMPS PLUMMETING TO AROUND 1C BY NEXT TUE EVENING (THE LAST DAY OF JUNE)...BRRR! THIS 00Z SOLUTION IS DEFINITELY MORE AMPLIFIED WITH THE MID-UPR TROUGH INTO THE UPPER GREAT LAKES THAN EITHER THE 00Z GFS OR THE PREVIOUS 12Z ECMWF SOLN...ALLOWING A DIRECT PATH FOR ARCTIC AIR TO DIVE SOUTH INTO THE REGION. AGAIN THIS IS JUST ONE MODEL RUN...BUT IT WILL BE SOMETHING TO MONITOR OVER THE NEXT SEVERAL MODEL RUNS AS A TREND TOWARD THIS MORE AMPLIFIED AND COLDER SOLUTION COULD RESULT IN A BRIEF SPELL OF WELL BELOW NORMAL TEMPS FOR THE MIDDLE OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 152 PM EDT WED JUN 24 2015 DIURNAL HEATING HAS LED TO THE DEVELOPMENT OF CLOUDS AND SHOWERS OVER THE INTERIOR PORTIONS OF UPPER MICHIGAN...WHILE A WEAK UPPER LEVEL DISTURBANCE MOVING EAST ACROSS THE NORTHERN HALF OF LAKE SUPERIOR IS PRODUCING SHOWERS THERE TOO. EXPECT THE SHOWERS THAT ARE AFFECTING KCMX TO PUSH EAST AND DIMINISH OVER THE NEXT FEW HOURS. MEANWHILE...THE SHOWERS DEVELOPING OVER THE INTERIOR WEST/CENTRAL U.P. WILL CONTINUE TO EXPAND IN COVERAGE AND AFFECT KIWD/KSAW A LITTLE LATER THIS AFTERNOON. THERE IS ENOUGH INSTABILITY FOR SOME RUMBLES OF THUNDER...BUT DIDN/T FEEL CONFIDENT ENOUGH TO INCLUDE AT KSAW/KIWD AND WILL AMEND AS NECESSARY IF THEY DEVELOP. FOR TONIGHT...ANOTHER DISTURBANCE WILL MOVE THROUGH THE AREA AND IT SHOULD LEAD TO SHOWERS AT ALL THREE SITES. DEPENDING ON THE RAIN...COULD SEE SOME PATCHY GROUND FOG DEVELOP AND HAVE INCLUDED A BRIEF MVFR VSBY FOR KSAW DUE TO THAT. THAT DISTURBANCE WILL SHIFT EAST OF THE AREA THROUGH THE DAY TOMORROW. && .MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE) ISSUED AT 411 AM EDT WED JUN 24 2015 WINDS WILL REMAIN BELOW 20KTS INTO THE MIDDLE OF NEXT WEEK. A LOW PRESSURE SYSTEM DEVELOPING IN THE CENTRAL PLAINS TODAY WILL SLIDE E THROUGH FRIDAY...WHILE ELONGATING OVER THE TENNESSEE VALLEY. A HIGH OVER W ONTARIO THURSDAY MORNING WILL REMAIN OVER THE W GREAT LAKES THROUGH SATURDAY. THIS RIDGE WILL SLIDE SLOWLY TO THE SE SATURDAY NIGHT INTO SUNDAY AS A LOW SLIDES ACROSS N ONTARIO. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && UPDATE...SRF SHORT TERM...TITUS LONG TERM...VOSS AVIATION...SRF MARINE...TITUS
Hazardous weather outlook, Jun 24, 5:05 AM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 505 AM EDT WED JUN 24 2015 MIZ001>007-009>014-084-085-251130- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 505 AM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY...MAINLY OVER CENTRAL UPPER MICHIGAN. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-251130- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 505 AM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-251130- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 505 AM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. VOSS
In the hours before
Special weather statement, Jun 24, 2:36 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
236 PM EDT WED JUN 24 2015
MIZ005-241915-
MARQUETTE MI-
236 PM EDT WED JUN 24 2015
...SPECIAL WEATHER STATEMENT...
AT 234 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HARVEY...OR 7 MILES SOUTH OF MARQUETTE...MOVING EAST AT 20 MPH.
HEAVY RAIN...HALF INCH HAIL...AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARQUETTE...HARVEY...K I SAWYER...SANDS...SKANDIA...THE 553 AND 480
CROSSROADS...CARLSHEND...SILVER LAKE AND BEAVER GROVE.
LAT...LON 4637 8754 4654 8747 4653 8739 4649 8733
4649 8723 4650 8717 4649 8712 4621 8712
TIME...MOT...LOC 1834Z 286DEG 18KT 4644 8740
SRFSpecial weather statement, Jun 24, 2:58 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 258 PM EDT WED JUN 24 2015 MIZ005-006-013-241945- MARQUETTE MI-DELTA MI-ALGER MI- 258 PM EDT WED JUN 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DELTA... SOUTHWESTERN ALGER AND EAST CENTRAL MARQUETTE COUNTIES UNTIL 345 PM EDT... AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF TRENARY...OR 22 MILES SOUTHEAST OF MARQUETTE... MOVING EAST AT 20 MPH. HEAVY RAIN...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRENARY...U.S. 41 BETWEEN TRENARY AND RAPID RIVER...MCFARLAND... DIFFIN...TRAUNIK AND KIVA. LAT...LON 4620 8731 4636 8716 4630 8683 4609 8698 TIME...MOT...LOC 1857Z 290DEG 17KT 4627 8716 SRF
Special weather statement, Jun 24, 3:44 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
344 PM EDT WED JUN 24 2015
MIZ013-014-085-242030-
DELTA MI-SOUTHERN SCHOOLCRAFT MI-NORTHERN SCHOOLCRAFT MI-
344 PM EDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DELTA AND WEST
CENTRAL SCHOOLCRAFT COUNTIES UNTIL 430 PM EDT...
AT 344 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FOREST ROAD 13 IN NORTHERN DELTA COUNTY...OR 22 MILES SOUTH OF
MUNISING...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND HEAVY RAIN WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FOREST ROAD 13 IN NORTHERN DELTA COUNTY...ROUND LAKE AND CHICAGO
LAKE.
LAT...LON 4597 8643 4598 8679 4616 8683 4616 8662
4619 8661 4621 8648
TIME...MOT...LOC 1944Z 260DEG 14KT 4609 8671
SRFThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:36 PM EDT | Special Weather Statement | MQT | Marquette | 39 min |
| Jun 24, 2:58 PM EDT | Special Weather Statement | MQT | Alger | 47 min |
| Jun 24, 3:10 PM EDT | Severe Thunderstorm Warning | MQT | Alger, Delta | 31 min |
| Jun 24, 3:44 PM EDT | Special Weather Statement | MQT | Schoolcraft | 46 min |
| Jun 24, 6:29 PM EDT | Special Weather Statement | MQT | Gogebic | 61 min |
| Jun 24, 6:51 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic, Ontonagon | 17 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.